Translator Disclaimer
2000 On Conley index theory for non-smooth dynamical systems
M. Kunze, T. Küpper, Y. Li
Differential Integral Equations 13(4-6): 479-502 (2000).

Abstract

We introduce Conley index theory for non-smooth dynamical systems, and by using this theory, we obtain a global bifurcation theorem for such systems.

Citation

Download Citation

M. Kunze. T. Küpper. Y. Li. "On Conley index theory for non-smooth dynamical systems." Differential Integral Equations 13 (4-6) 479 - 502, 2000.

Information

Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0968.37006
MathSciNet: MR1750037

Subjects:
Primary: 37B30
Secondary: 34A60, 37G10, 70F40, 70K99

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.13 • No. 4-6 • 2000
Back to Top